# SDR REXA201100540

- Difficulty date: August 25, 2011
- Submitted: August 28, 2011
- Operation: Air carrier
- Aircraft: N8794B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7794
- Aircraft time: 19,236 hours, 16,672 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559.00 BULKHEAD FAILS NDT WITH AN INDICATION ON RIGHT WEB RBL 18 AND RT CAP ANGLE RBL 9 GREATER THAN 50 PERCENT FSH.  REPAIRED FS 559.00 BY CUTTING OUT DAMAGE, FABRICATING PARTS, & INSTALLING FABRCATED PARTS IAW BOMBARDIER REO 601R-53-41-260 REV E.  DATED 08/24/2010, BOMBARDIER REO 601R-53-41-609 REV B, DEVIATION E AND BSC STANDARD REPAIR 601R-53-0114.
